# SDR ASAA2023022042055

- Difficulty date: February 20, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 59,203 hours, 17,640 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 3404021050
- Part serial: YA012132E
- Condition: Faulty
- Location: #1 Engine
- Part time: 76,953 hours, 26,786 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON START ENGINE #1 AUTOSHUTDOWN. GROUNDED - YES. REPLACED #1 ENG FUEL PUMP & HMU REF ASA T/C N8473000, N8473001N, N8473002N, AND N8473003 (REF TSR713881).
